References of "Martin, Pierre"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailDeep Impact: Observations from a Worldwide Earth-Based Campaign
Meech, K. J.; Ageorges, N.; A'Hearn, M. F. et al

in Science (2005), 310

On 4 July 2005, many observatories around the world and in space observed the collision of Deep Impact with comet 9P/Tempel 1 or its aftermath. This was an unprecedented coordinated observational campaign ... [more ▼]

On 4 July 2005, many observatories around the world and in space observed the collision of Deep Impact with comet 9P/Tempel 1 or its aftermath. This was an unprecedented coordinated observational campaign. These data show that (i) there was new material after impact that was compositionally different from that seen before impact; (ii) the ratio of dust mass to gas mass in the ejecta was much larger than before impact; (iii) the new activity did not last more than a few days, and by 9 July the comet's behavior was indistinguishable from its pre-impact behavior; and (iv) there were interesting transient phenomena that may be correlated with cratering physics. [less ▲]

Detailed reference viewed: 76 (20 ULg)
Full Text
Peer Reviewed
See detailLe cas clinique du mois. Hepatite cholestatique apres administration de piperacilline.
Dietze, M. A.; Martin, Pierre ULg; Schaaf-Lafontaine, Nicole ULg

in Revue Médicale de Liège (2002), 57(9), 571-4

We describe a patient suffering from infection of the upper respiratory tract, who was treated with a dose of 4 x 4 g of piperacillin over 10 days. Two days after the end of the treatment, she developed ... [more ▼]

We describe a patient suffering from infection of the upper respiratory tract, who was treated with a dose of 4 x 4 g of piperacillin over 10 days. Two days after the end of the treatment, she developed jaundice and had elevated alkaline phosphatase, gammaglutamyltransferase and transaminases. After exclusion of viral hepatitis, a vascular problem, and gall stone disease, the possibility of piperacillin-induced hepatitis was discussed. Lymphocyte transformation test for piperacillin was positive, suggesting an immunological mechanism for the observed hepatopathy. The patient was discharged a few days after in good clinical condition and with reduced liver values. Cholestasis gradually decreased but was detectable for several weeks. The patient had a full clinical and biochemical recovery after 2 months. We conclude that short-term therapy with piperacillin can lead to the same type of hepatopathy as described for amoxycillin/clavulanic acid or antistaphylococcal penicillins. Positive lymphocyte transformation is compatible with an immunological mechanism. [less ▲]

Detailed reference viewed: 122 (3 ULg)